# SDR 20010207SG009

- Difficulty date: August 18, 2000
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N161AT
- Make and model: Lkheed 10113853
- Aircraft serial: 293A1219
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 896051
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A, D

## Discrepancy

EINN - FLT 4124 - ON CLIMB-OUT, ENGINE NR 1 B-FIRE LOOP ILLUMINATED, LOOP A TEST NORMAL.  RETURNED TO AIRPORT.  REPLACED NR 1 ENGINE HORIZONTAL FIREWALL SENSOR ASSEMBLY PER 26-11-03.  TEST NORMAL IAW MM 26-11-03.  OK FOR RETURN TO SERVICE.  (M)
